# SDR SWAA2022021444423

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 19,633 hours, 8,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE FIXED TRAILING EDGE PANEL OTBD OF INBD FLAP ANGLE HAS 1.5' CRACK THROUGH FASTENER HOLE. / REMOVED AND REPLACED ANGLE PER SRM 51-40-02. (INSP 74744)
